MAUDE Adverse Event Report: IMMUCOR, INC. CMT PLATES; COATED MIC.TYPING PLATES FOR USE IN HEMAGG. ASSAYS IMMUCOR AUTOMATED INSTRUMENTS

IMMUCOR, INC. CMT PLATES; COATED MIC.TYPING PLATES FOR USE IN HEMAGG. ASSAYS IMMUCOR AUTOMATED INSTRUMENTS
Catalog Number 0089000
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(4) 2017 to assess the instrument test well image in question, which appeared visually positive.
 
Event or Problem Description
On (b)(6) 2017, a customer reported an unexpected abo blood type antigen mistype, when tested on a galileo echo, when using cmt plates.

Brand Name
CMT PLATES
Common Device Name
COATED MIC.TYPING PLATES FOR USE IN HEMAGG. ASSAYS IMMUCOR AUTOMATED INSTRUMENTS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6630318
Report Number1034569-2017-00112
Device Sequence Number625005
Product Code KSZ
UDI-Device Identifier10888234001591
UDI-Public10888234001591
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA FOR CMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/15/2018
Device Catalogue Number0089000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1